Jump to content

Photo

Should I Just Quit?


1 reply to this topic

#1 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Gender:Male
  • Location:Europe
  • Joined: 27-October 12

Posted 02 December 2012 - 06:42 AM

Hey, guys
I've been on differin for just over 2 and a half months, which I started on ~one month after completing accutane course Posted Image . At the time I was getting a few small bumps (nothing bad though), and thought it'd be best to get an oral cream just to control it. Sadly that plan has failed dramatically, now my skin just sucks extremely hard. I've been getting a lot of breakouts, most minor zits but it is still bad. What may be even worse is that my skin tone has gone to hell, especially in my cheecks where I've been getting acne. Also these places are places where I've almost never have had breakouts before.

So I called my derm a couple of days ago, and he said I should just quit and wait until my next appointment with him which is the 17th of Jan.....2 months....... So I called a so called expert here in Norway on this issue. For the redness and he suggested to use differin only every 2 days. I've tried it for a few days but hasn't been an extreme sucess and what worse is that the Differin isn't controlling my breakouts either.

I know that there is a supposed 3 months "break-in" period, but differin doesn't seem to work normally for me at all, especially regards the skin tone. I have an appointment with an intern GP on Friday, I'll see what she says about this and maybe I'll make her prescribe some antibiotics (tetracyclines) if I should need any during the holidays or something?

Help would be greatly appreciated,

Thanks.

PS: I can maybe try to get an image of my skin later today or tomorrow if you need that.

#2 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Gender:Male
  • Location:Europe
  • Joined: 27-October 12

Posted 04 December 2012 - 11:01 AM

2.jpg

1.jpg

So here are some pics... It's very very difficult to get som good(/bad) photos of this, but atleast you should get a decent idea of the redness. You cant really see the texture of the skin, which is horrible. Oily, red, uneven with pimples etc etc and I was 99/100% clear a few months ago...(One should expect that after a accutane course, though) The areas inside the red circles are the areas which differin has ruined...




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users